MathSciNet Relay Station
MathSciNet bibliographic data
MR978594 46A06 (46A20)
Valdivia, M. A characterization of totally reflexive Fréchet spaces. Math. Z. 200 (1989), no. 3, 327–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement